# SDR 6TXA202305150001

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N555LK
- Make and model: Gulstm GIV
- Aircraft serial: 1299
- Aircraft time: 14,370 hours, 6,923 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A PART 135 FLIGHT THE CREW OF N555LK OBSERVED A NO FLAP MOVEMENT SITUATION WHEN COMMANDED TO LANDING CONFIGURATION ON APPROACH INTO KPBI AND DECLARED AN EMERGENCY IN RESPONSE TO THE LACK OF FLAP MOVEMENT. AIRCRAFT LANDED WITHOUT ANY FURTHER ISSUES.
